staple
With cedram.org

Search the site


3 matches
Bo He; Keli Pu; Rulin Shen; Alain Togbé
A note on the regularity of the Diophantine pair $\protect \lbrace k,4k\pm 4\protect \rbrace $
Vol. 30 no. 3 (2018), p. 879-892 Details
Alain Togbé
Corrigendum to “Complete Solutions of a Family of Cubic Thue Equations” [Journal de Théorie des Nombres de Bordeaux 18 (2006), 285-298]
Vol. 28 no. 1 (2016), p. 287-288 Details
Alain Togbé
Complete solutions of a family of cubic Thue equations
Vol. 18 no. 1 (2006), p. 285-298 Details